Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

What causes excessive sleepiness after taking Montek LC?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1954
Answered : 4145 Questions
Question
is there any side effect of montek lc?
my father had taken this for 5 days alongwith other medicines Amifru plus, concore 2.5, Pantop, strovas tiro 10 etc.
now he cannot keep his head straight and tendency to sleep every time.
is this any side effect of medicine.
Tue, 24 Apr 2018 in Medicines and Side Effects
 
 
Answered by Dr. Prof. Kunal Saha 36 minutes later
Brief Answer:
Yes, it is a side effect of the medicine

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns. Let me assure you that Montek LC is a very safe medicine and is widely used. It can have the side effect of increased sleeping (for the duration that the medicine is taken) but that is not something concerning. If you still feel that his tendency to sleep is a botheration, you can try to move to some alternative although most others will have a similar effect.

It can eb taken along with Amifru plus, concore 2.5, Pantop, strovas tiro 10 etc.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor